After the first full day of six tablets I was feeling great. could not believe I could ever feel this well again. I am on the last day now and starting yesterday I am falling back into the pain. Why is this? What am I to do?
I don't think the effects are long term. M-prednisone can help fix things that go wrong in the body, relieve swelling from an infection, inner ear stuff, water on the ear drum. Jump starts the body and makes you super human for a while so when you come down from it hopefully infections and weakness's are gone but chronic things like back pain would like just come back the same way. It's not a long term solution and it's a bad idea to take this stuff long term, Steroids are dangerous and these can make you CRAZY!!! I did not experiance that but another family member did and it's was impossible to talk them down
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2015 • 4 answers
Posted 15 Feb 2016 • 0 answers
If you have only started methylprednisolone on the first day and only had 3 tablets, can you safely?
Posted 18 Oct 2016 • 0 answers
Posted 4 Nov 2016 • 0 answers
Posted 11 Nov 2016 • 0 answers